# SDR DL757972086

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 3150 · Central Warning
- Part: Mcp
- Condition: Failed
- Location: Cockpit
- Component: 6224717003
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WERE EXTENDED NOTICED PUFF OF BLUE ELEC SMOKE ON F/O SIDE.  F/O'S FLT DIR FAILED AT SAME TIME.  FOUND SMOKE COMING FROM MCP.  REPLACED MCP PNL, PERFORMED MCDP TEST.  ALL CK OK.
